# SDR AALA20071945

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT PLACARD AT AFT LEFT OVERWING EXIT DOOR DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT AT AFT LEFT OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
